# SDR YENA20150709260

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 58,243 hours, 21,494 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 1 & 2 Vhf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, VHF 1 AND 2 EMMITING.  R & R F/O PTT SWITCH IAW AMM 27-92-41, OPS CHECK GOOD.
